advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Hancock, Michigan, USA:

My 10 year old son, who has had diabetes for about a three years and has been on an insulin pump for a little over a year developed a rash on his arms as the start of warm weather arrived which he also had last Spring. His doctor prescribed an ointment, which helped and also he used sunscreen everyday as the doctor believes he is sensitive to the sun. Is there any correlation between his Humalog, diabetes, and sun sensitivity?

Answer:

No relationship of any insulin to any sun sensitivity to my knowledge.

SB

DTQ-20010503113655
Original posting 10 May 2001
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.